|
BRIEF MESSAGES
Factor and arithmetic complexity of concatenating the n!
A. Duaaa, M. Meisamib a Moscow Institute of Physics and Technology (Moscow, Russia)
b University of Isfahan (Isfahan, Iran)
Abstract:
In this paper, we show that factor complexity of the infinite word Fb is defined by concatenating base-b representations of the n! is full. Then we show that the arithmetic complexity of this word is full as well. On the other hand, Fb is a disjunctive word. In number theory, this kind of words is called rich numbers.
Keywords:
factor complexity, equidistributed modulo 1, Weyl's criterion, digital problems, factorials.
Received: 27.09.2023 Accepted: 11.12.2023
Citation:
A. Duaa, M. Meisami, “Factor and arithmetic complexity of concatenating the n!”, Chebyshevskii Sb., 24:4 (2023), 341–344
Linking options:
https://www.mathnet.ru/eng/cheb1363 https://www.mathnet.ru/eng/cheb/v24/i4/p341
|
Statistics & downloads: |
Abstract page: | 58 | Full-text PDF : | 20 | References: | 15 |
|